Alert archive / Washington / Gale Warnings in 2015

Gale Warning 6, NWS Seattle, WA

February 6, 2015

NWS Seattle, WA issued this gale warning at Feb 6, 2015, 7:10 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 6, 2015, 7:10 PM PST (03:10 UTC)
Expired
Feb 7, 2015, 1:00 AM PST
In force
6 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WHUS76 KSEW 070310
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
710 PM PST FRI FEB 6 2015

PZZ150-153-156-170-173-176-071115-
/O.UPG.KSEW.SC.Y.0022.000000T0000Z-150208T0500Z/
/O.NEW.KSEW.GL.W.0006.150207T0310Z-150207T0900Z/
/O.EXB.KSEW.SC.Y.0024.150207T0900Z-150208T0500Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
710 PM PST FRI FEB 6 2015

...GALE WARNING IN EFFECT UNTIL 1 AM PST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 9 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 AM PST SATURDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 1 AM TO 9 PM PST SATURDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* SEAS...SOUTHWEST SWELL 12 TO 15 FEET.

* WIND...SOUTH 25 TO 35 KNOTS...EASING TO 15 TO 30 KNOTS AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-071115-
/O.UPG.KSEW.SC.Y.0022.000000T0000Z-150207T1700Z/
/O.NEW.KSEW.GL.W.0006.150207T0310Z-150207T0900Z/
/O.EXB.KSEW.SC.Y.0024.150207T0900Z-150207T1700Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
710 PM PST FRI FEB 6 2015

...GALE WARNING IN EFFECT UNTIL 1 AM PST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 AM PST SATURDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* SEAS...SOUTHWEST SWELL 10 TO 12 FEET.

* WIND...SOUTH WIND 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-071115-
/O.CON.KSEW.RB.Y.0006.000000T0000Z-150208T0500Z/
GRAYS HARBOR BAR-
710 PM PST FRI FEB 6 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
9 PM PST SATURDAY...

* BAR CONDITION...MAINLY ROUGH.

* COMBINED SEAS...10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ132-071115-
/O.CON.KSEW.SC.Y.0024.000000T0000Z-150207T1700Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
710 PM PST FRI FEB 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
SATURDAY...

* WIND...SOUTHEAST 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-071115-
/O.CON.KSEW.SC.Y.0024.000000T0000Z-150207T2300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
710 PM PST FRI FEB 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

* WIND...SOUTHEAST 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-071115-
/O.CON.KSEW.SC.Y.0022.000000T0000Z-150208T0500Z/
ADMIRALTY INLET-
710 PM PST FRI FEB 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
SATURDAY...

* WIND...SOUTH 15 TO 25 KNOTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-071115-
/O.CON.KSEW.SC.Y.0022.000000T0000Z-150207T1700Z/
PUGET SOUND AND HOOD CANAL-
710 PM PST FRI FEB 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
SATURDAY...

* WIND...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
563 
WHUS76 KSEW 070448
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
848 PM PST FRI FEB 6 2015

PZZ150-153-156-170-173-176-071300-
/O.CON.KSEW.GL.W.0006.000000T0000Z-150207T0900Z/
/O.CON.KSEW.SC.Y.0024.150207T0900Z-150208T0500Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
848 PM PST FRI FEB 6 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 PM PST
SATURDAY...

* SEAS...SOUTHWEST SWELL 12 TO 15 FEET.

* WIND...SOUTH 25 TO 35 KNOTS...EASING TO 15 TO 30 KNOTS AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-071300-
/O.CON.KSEW.GL.W.0006.000000T0000Z-150207T0900Z/
/O.CON.KSEW.SC.Y.0024.150207T0900Z-150207T1700Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
848 PM PST FRI FEB 6 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY...

* SEAS...SOUTHWEST SWELL 10 TO 12 FEET.

* WIND...SOUTH WIND 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS 
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-071300-
/O.CON.KSEW.RB.Y.0006.000000T0000Z-150208T0500Z/
GRAYS HARBOR BAR-
848 PM PST FRI FEB 6 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
9 PM PST SATURDAY...

* BAR CONDITION...MAINLY ROUGH.

* COMBINED SEAS...10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ132-071300-
/O.CON.KSEW.SC.Y.0024.000000T0000Z-150207T1700Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
848 PM PST FRI FEB 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
SATURDAY...

* WIND...SOUTHEAST 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-071300-
/O.CON.KSEW.SC.Y.0024.000000T0000Z-150207T2300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
848 PM PST FRI FEB 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

* WIND...SOUTHEAST 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-071300-
/O.CON.KSEW.SC.Y.0022.000000T0000Z-150208T0500Z/
ADMIRALTY INLET-
848 PM PST FRI FEB 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
SATURDAY...

* WIND...SOUTH 15 TO 25 KNOTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-071300-
/O.CON.KSEW.SC.Y.0022.000000T0000Z-150207T1700Z/
PUGET SOUND AND HOOD CANAL-
848 PM PST FRI FEB 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
SATURDAY...

* WIND...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Feb 6, 4:00 PM PST, 3 hours 10 minutes earlier.

Area forecast discussion, Feb 6, 4:00 PM PST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
400 PM PST FRI FEB 6 2015

.SYNOPSIS...MOIST SOUTHWEST FLOW ALOFT WILL PUSH TWO MORE WEATHER
SYSTEMS ACROSS WESTERN WASHINGTON THIS WEEKEND...EACH ACCOMPANIED BY
ROUNDS OF RAIN AND WIND. THE FIRST WILL ARRIVE EARLY SATURDAY
MORNING...WITH A LULL ON SATURDAY NIGHT. THE SECOND WILL ARRIVE
DURING THE DAY ON SUNDAY AND WEAKEN ON MONDAY. DIMINISHING SHOWER
ACTIVITY WILL FOLLOW ON TUESDAY. UPPER LEVEL HIGH PRESSURE ALONG
WITH OFFSHORE FLOW WILL LEAD TO DRY WEATHER ON WEDNESDAY...POSSIBLY
CONTINUING ON THURSDAY AND NEXT FRIDAY.

&&

.SHORT TERM...A LONGWAVE TROUGH WILL PERSIST THROUGH SATURDAY OVER
THE ERN PAC BTWN 140W AND 150W...AIMING A MOIST AND ENERGETIC FLOW
OF JET STREAM WIND INTO THE PAC NW AND NRN CAL.

THE NEXT WAVE IN THE ACTIVE SW FLOW PATTERN IS LOADING UP IN THE
BASE OF THE LONGWAVE TROUGH ARND 140W-145W RIGHT NOW. AT FIRST...IT
WILL AIM TOWARD SW ORE LATER THIS EVNG...THEN A PATTERN
AMPLIFICATION WILL LIFT FAIRLY WIDESPREAD RAIN NORTHWARD INTO WRN WA
EARLY SAT MRNG. WITH SNOW LEVELS FALLING TO NEAR 5000 FEET ON
SATURDAY MORNING...SEEMED WISE TO ISSUE A WINTER WEATHER ADVISORY
FOR THE CASCADES OF PIERCE AND LEWIS COUNTY. WILL MAINLY BE LOOKING
TO VERIFY SNOWFALL AT PARADISE IN MT RAINIER NP. ANOTHER LULL IN THE
PRECIP WILL FOLLOW STARTING LATE SAT AFTN...CONTINUING THROUGH SAT
NGT AND POSSIBLY INTO SUNDAY MORNING.

THE FINAL SYSTEM IN THIS SERIES WILL START DURING THE DAY ON SUNDAY
AND CONTINUE INTO SUNDAY NIGHT. ON SUNDAY...A MATURE 985 MB LOW WILL
DEVELOP BETWEEN THE SOUTH OREGON COAST AND 130W...WITH THE LOW
LIFTING NORTH ON SUNDAY NIGHT. RAIN WILL QUICKLY OVERSPREAD WRN WA
ON SUN AFTN...AND EASTERLY GRADIENTS WILL INCREASE QUITE A BIT TOO.
WOULD LOOK FOR WINDY CONDITIONS IN EAST-WIND PRONE LOCATIONS...SUCH
AS THE CASCADE FOOTHILLS EAST OF SEATTLE. THE LOW CENTER WILL
QUICKLY FILL AND WEAKEN AS IT REACHES A LOCATION OFF THE WA COAST ON
MON MORNING. THE LOW WILL LIFT NE ACROSS WRN WA DURING THE DAY ON
MONDAY...BUT ITS CENTRAL PRESSURE WILL QUICKLY BE RISING ABOVE 1000
MB BY THAT TIME. STILL...SOME RAIN AND LOCALLY BREEZY CONDITIONS
WILL CONTINUE.      HANER

.LONG TERM...AN UPPER LEVEL RIDGE WILL BUILD INTO WRN WA ON TUE WITH
SFC HIGH PRESSURE SETTLING OVER THE AREA. JUST A FEW LINGERING LIGHT
SHOWERS ARE EXPECTED ON TUE. BY WED...THE STRENGTH OF THE UPPER
RIDGE AND THE DEVELOPMENT OF FAIRLY STRONG OFFSHORE GRADIENTS WILL
BRING DRY WEATHER AND MOSTLY CLEAR SKIES. SHOULD BE A FAVORABLE
MORNING IN SHELTERED LOCATIONS OF THE SW INTERIOR AND THE SNOHOMISH
VALLEY.

ON THU...THE GFS TRIES TO PUSH A DISSIPATING FRONT INTO WRN
WA...WHILE THE ECMWF HOLDS THE RIDGE FIRMLY ENOUGH TO KEEP THE
WEATHER DRY. BY NEXT FRI...THE ECMWF CONTINUES A DRY WEATHER
PATTERN...AND THE GFS BRINGS A RETURN OF DRY WEATHER AFTER LIGHT
RAIN ON THU.   HANER

&&

.HYDROLOGY...FOLLOWING HEFT RAIN ON THU AFTN THROUGH EARLY THIS
MORNING...
THE FLASHIER AND FASTER-RESPONDING RIVERS FLOWING OFF THE OLYMPICS
HAVE EITHER CRESTED OR WILL SOON...WITH RIVERS RECEDING TONIGHT.
THIS INCLUDES THE BOGACHIEL...ELWHA...DUNGENESS...SATSOP AND
SKOKOMISH. THE SKOKOMISH WILL TAKE THE LONGEST TO FALL BELOW FLOOD
STAGE...TAKING UNTIL MID-DAY SATURDAY.

THE UPPER REACHES OF RIVERS FLOWING OFF THE CASCADES ARE
EXPERIENCING A SIMILAR TREND...WITH THE LOWER REACHES OF LARGER
RIVERS LIKE THE SKAGIT AND SNOHOMISH WAITING UNTIL SATURDAY TO
CREST.

ANOTHER WAVE OF MODERATE TO HEAVY RAIN WILL ARRIVE LATE TONIGHT AND
SATURDAY. THIS WAVE IS FASTER MOVING AND MAY SERVE ONLY TO PROLONG
MINOR FLOODING ON ANY RIVER THAT IS FLOODING BY THAT POINT. NEW
RIVER FLOODING IS UNLIKELY. ANOTHER LONGER LULL IN PRECIPITATION IS
EXPECTED SATURDAY NIGHT AND EARLY SUNDAY MORNING. THE WAVE THAT
ARRIVES LATER SUNDAY IS ALSO FAST MOVING AND SEEMS UNLIKELY TO CAUSE
ANY MORE FLOODING. PRECIPITATION WILL TURN MORE SHOWERY MONDAY AND
THE FLOOD THREAT SHOULD END.

SEE THE LATEST FLOOD BULLETINS FOR SPECIFIC FLOOD INFORMATION.
HANER

&&

.AVIATION...A FRONTAL WAVE OVER NORTHERN WASHINGTON WILL LIFT INTO
CANADA EARLY THIS EVENING. WESTERN WASHINGTON WILL BE IN A GENERAL
LULL BETWEEN SYSTEMS THIS EVENING. ANOTHER FRONTAL WAVE...NOW WELL
OFF THE NORTHERN CALIFORNIA COAST...WILL LIFT RAPIDLY NORTHEASTWARD
AND WILL MOVE THROUGH THE AREA EARLY SATURDAY AFTERNOON. RAIN WITH
THIS SYSTEM WILL MOVE INTO THE AREA FROM THE SW AFTER 12Z TONIGHT.
MODERATE SW FLOW ALOFT. THE AIR MASS WILL BE MAINLY MOIST AND
SOMEWHAT STABLE.

MAINLY VFR CONDITIONS CAN BE EXPECTED TONIGHT BETWEEN SYSTEMS.
EXPECT CONDITIONS TO DETERIORATE TO MVFR SAT MORNING THROUGH SAT
AFTERNOON WITH CIGS GENERALLY 015-020 AND VIS 3-5SM -RA BR.
WIND ALBRECHT

KSEA...SCT035 BKN060 TONIGHT. EXPECT CONDITIONS TO DETERIORATE TO
MVFR WITH CIGS 010-020 AND VIS 4-6SM -RA BR ABOUT 14Z SAT THROUGH
SAT AFTERNOON. SOUTH WIND 10-14 KT. EASING TO 8-10 KT AFTER 06Z THEN
PICKING UP TO SOUTH 14G25KT 22Z SAT. ALBRECHT

&&

.MARINE...A FRONTAL SYSTEM OVER THE NORTHERN INLAND WATERS THIS
AFTERNOON WILL LIFT INTO BRITISH COLUMBIA EARLY THIS EVENING. SMALL
CRAFT ADVISORY CONDITIONS ARE OCCURRING ACROSS ALL OF THE
WATERS...WITH EXCEPTION TO THE CENTRAL STRAIT OF JUAN DE FUCA.

ANOTHER FRONTAL WAVE NOW WELL OFF THE NORTHERN CALIFORNIA COAST WILL
LIFT NE ACROSS THE WATERS ON SAT. WHILE WIND WILL LIKELY DECREASE
SOMEWHAT OVER THE INLAND WATERS EARLY SAT MORNING...ANOTHER INCREASE
OF SOUTHERLY FLOW TO SMALL CRAFT ADVISORY LEVELS IS EXPECTED AS THE
WAVE PASSES AND PRES GRADIENTS INCREASE FROM THE SOUTH.

A DEEP 985 MB LOW OVER THE OUTER OREGON OFFSHORE WATERS SUN
AFTERNOON WILL LIFT NORTH INTO THE WASHINGTON OFFSHORE WATERS SUN
NIGHT AS IT FILLS TO AROUND 990 MB. THE LOW IS EXPECTED TO FILL
FURTHER TO AROUND 1005 MB AS IT MOVES THROUGH THE INLAND WATERS
DURING THE DAY ON TUE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
WITH THIS SYSTEM ACROSS MOST WATERS...BUT GALE CONDITIONS ARE
POSSIBLE IF THE LOW HOLDS TOGETHER LONGER THAN CURRENTLY EXPECTED.

13 TO 18 FT COMBINED SEAS OVER THE COASTAL WATERS WILL EASE TO 11 TO
15 FT MIDDAY SATURDAY. SEAS MAY RISE OVER THE SOUTHERN PORTIONS OF
THE COASTAL WATERS SAT AFTERNOON...BUT AT THIS TIME IT APPEARS THAT
THE HIGHEST SEAS WILL STAY TO THE SOUTH OF THE FORECAST AREA SAT
AFTERNOON THROUGH SAT NIGHT. ALBRECHT

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER WEATHER ADVISORY ABOVE 5000 FEET IN THE CASCADES OF
      PIERCE AND LEWIS COUNTIES
     FLOOD WARNINGS/WATCHES ARE IN EFFECT FOR PARTS OF THE FORECAST
      AREA
PZ...SMALL CRAFT ADVISORY ALL WATERS EXCEPT THE CENTRAL STRAIT
      OF JUAN DE FUCA.
     SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Local storm report, Feb 6, 6:33 PM PST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
633 PM PST FRI FEB 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     DEBRIS FLOW      11 WNW SILVERDALE       47.71N 122.90W
02/06/2015                   JEFFERSON          WA   BROADCAST MEDIA

            MUDSLIDE TRIGGERED BY HEAVY RAINS DAMAGED SEVERAL HOMES.

&&

WWW.WEATHER.GOV
Local storm report, Feb 6, 6:53 PM PST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
653 PM PST FRI FEB 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLOOD            11 WNW SILVERDALE       47.71N 122.90W
02/06/2015                   JEFFERSON          WA   BROADCAST MEDIA

            HEAVY RAINS CAUSED THE DUCKABUSH RIVER TO OVERFLOW ITS
            BANKS AND FLOOD HOMES IN BRINNON.

&&

WWW.WEATHER.GOV

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 4:07 PM PSTWinter Weather AdvisorySEW5 hr
Feb 7, 8:54 AM PSTFlood WatchSEWSkagit3 hr

Nearby

Gale Warnings in Washington, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.